# SDR AALA201704109010

- Difficulty date: March 23, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON BULK CARGO DOOR OPENING SILL PLATE. REPAIRED SILL PLATE PER SRM 53-41-49-300-003 AND SRM 51-75-12.
